Alert archive / Louisiana / Special Weather Statements in 2012

Special Weather Statement, NWS Jackson, MS

March 21, 2012Catahoula Parish, Louisiana

NWS Jackson, MS issued this special weather statement at Mar 21, 2012, 8:42 AM CDT for Catahoula Parish, Louisiana. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 21, 2012, 8:42 AM CDT (13:42 UTC)
Expired
Mar 21, 2012, 9:10 AM CDT
In force
28 min
Issued by
NWS Jackson, MS

County Catahoula Parish, LA

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 1.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 239 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
143 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
559 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
239 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

535 
WWUS84 KJAN 211342
SPSJAN
LAZ024-026-211410-
CONCORDIA LA-CATAHOULA LA-
842 AM CDT WED MAR 21 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
842 AM CDT WED MAR 21 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES EAST OF NEW ERA AT 842 AM CDT...MOVING NORTH AT 50
MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN EASTERN CATAHOULA AND NORTHWESTERN CONCORDIA PARISHES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3184 9184 3179 9157 3176 9155 3127 9168
      3132 9188
TIME...MOT...LOC 1342Z 195DEG 45KT 3139 9175

$$

JA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Mar 21, 6:10 AM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Mar 21, 6:10 AM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
610 AM CDT WED MAR 21 2012

...HEAVY RAINS EXPECTED TODAY WITH SOME STRONG TO SEVERE STORMS
POSSIBLE...

.SHORT TERM...(TODAY THROUGH THURSDAY NIGHT)...

CUT-OFF UPPER LOW OVER NORTH CENTRAL TX IS CLEARLY EVIDENT ON WATER
VAPOR IMAGERY THIS MORNING. SURFACE ANALYSIS SHOWS A "NEARLY"
STATIONARY COLD FRONT DRAPED FROM NEAR LITTLE ROCK DUE SOUTH TO NEAR
ALEXANDRIA...BUT THE BOUNDARY HAS MADE SOME PROGRESS TO THE EAST
SINCE MIDNIGHT. WIDESPREAD RAIN WITH EMBEDDED THUNDER IS ONGOING
ALONG THIS LINE CAUSING FLASH FLOODING ACROSS PARISHES JUST WEST OF
OUR CWA. A FEW OF THE EMBEDDED CELLS HAVE SHOWN DECENT ROTATION AS
LOW LEVEL SHEAR ALONG/AHEAD OF THE BOUNDARY IS SUFFICIENT FOR
SUPERCELLS.

SYSTEM EVOLUTION...NWP GUIDANCE IS IN DECENT AGREEMENT THIS MORNING
THAT THE BOUNDARY WILL BEGIN TO MAKE SOME HEADWAY TO THE EAST TODAY
BECOMING ORIENTED SOMEWHERE BETWEEN I-55 AND THE MS/AL BORDER BY
SUNRISE THUR. FROM THERE IT APPEARS THE BOUNDARY MAY STALL AGAIN AS
IT INFRINGES UPON STRONG HIGH PRESSURE ACROSS THE FAR SE CONUS AND
THE UPPER LOW BEGINS TO MIGRATE NORTH IN THE FACE OF EAST COAST
RIDGING. ITS VERY POSSIBLE THE BOUNDARY MAY RETROGRADE A TAD BACK
INTO OUR CWA ON THUR DEPENDING ON HOW FAR EAST IT MAKES IT
TONIGHT...BECOMING ORIENTED SOMEWHERE NEAR OR JUST EAST OF THE I-59
CORRIDOR BY FRI MORNING.

TODAY...HEAVY RAIN AND EMBEDDED THUNDER ALONG THE LINE WILL PUSH
INTO OUR NE LA PARISHES BY MID MORNING SHIFTING EAST THROUGH THE
DAY. OUT AHEAD OF THIS RAIN AREA EXPECT AT LEAST A FEW SHOWERS/
THUNDERSTORMS TO BE MOVING NORTH ACROSS MS...POSSIBLY INCREASING IN
COVERAGE A BIT THIS AFTERNOON. THE FLASH FLOOD WATCH LOOKS TO BE IN
GOOD SHAPE...ONLY MINOR CHANGE WAS TO INCLUDE AREAS ALONG/WEST OF
I-55 SOUTH OF I-20 THROUGH THE DAY TODAY BEFORE THE WATCH EXPANDS TO
INCLUDE AREAS FROM YAZOO CITY DOWN TO HATTIESBURG TONIGHT.
WIDESPREAD RAINFALL AMOUNTS FOR THIS DAYTIME WATCH AREA SHOULD CLOSE
IN ON 2 INCHES FAIRLY EASILY WITH LOCALIZED AMOUNTS OF 4 TO 5 INCHES
NOT OUT OF THE QUESTION AS SOUTH TO NORTH STORM MOTIONS AND SLOW
FRONTAL PROGRESSION ALLOW STORMS TO TRAIN OVER THE SAME LOCATIONS.
ITS LIKELY THE FLASH FLOOD WATCH WILL NEED TO BE TRIMMED WEST OF THE
MS RIVER BY THIS EVENING AS THE FRONT PUSHES INTO MS...BUT WILL
ALLOW DAY SHIFT TO MONITOR TRENDS BEFORE MAKING THIS FINAL. IN
ADDITION TO THE RAINS...THE MODELS CONTINUE TO SHOW MLCAPE VALUES OF
800-100J/KG PUSHING NORTH TO NEAR I-20 AHEAD OF THE FRONT LATER
TODAY WHICH SEEMS REASONABLE CONSIDERING 70 DEGREE DEW POINTS ARE
ALREADY PUSHING NORTH OF NEW ORLEANS. BRISK SOUTHEASTERLY SURFACE
WINDS AHEAD OF THE FRONT WILL KEEP LOW LEVEL SHEAR VALUES/STORM
RELATIVE HELICITIES SUFFICIENT FOR CONTINUED SUPERCELL DEVELOPMENT
ALONG THE FRONT THROUGH THE DAY...ESPECIALLY FOR AREAS SOUTH OF
I-20. DEFINITELY GOING TO BE A TORNADO RISK WITH THIS ACTIVITY IN
ADDITION TO A DAMAGING WIND RISK AND WILL CONTINUE TO HIGHLIGHT THE
POTENTIAL FOR SEVERE WEATHER IN THE HWO AND GRAPHICS.

OTHER THAN A CONTINUED SHIFT TO THE EAST TONIGHT FORECAST IMPACTS
ARE GOING TO REMAIN SIMILAR AS WE'LL HAVE TO WATCH FOR EMBEDDED...
ROTATING THUNDERSTORMS IN AN ENVIRONMENT/ALTHOUGH LESS FAVORABLE/
CONDUCIVE FOR SUPERCELLS ALONG/JUST AHEAD OF THE FRONT. AGAIN IT
APPEARS THE BEST CHANCE FOR SIGNIFICANT MIXED LAYER INSTABILITY WILL
BE SOUTH OF I-20...WHICH IS WHERE THE BEST CHANCE FOR HEAVY RAINFALL
RATES ASSOCIATED WITH CONVECTION AND FLASH FLOODING WILL BE LOCATED.

RAIN/THUNDER CHANCES FOR THUR WILL BE TIED TO HOW FAR THE BOUNDARY
PUSHES EAST...AND WHAT KIND OF SHIFT BACK TO THE WEST THE BOUNDARY
MAKES DURING THE DAY AND INTO FRI MORNING. IF ITS FAR ENOUGH WEST WE
WILL NEED TO CONTINUE TO MONITOR THE POTENTIAL FOR FLASH FLOODING
AND POSSIBLY SOME SEVERE WEATHER BUT AGAIN THIS IS ALL DEPENDENT ON
BOUNDARY LOCATION. DRY WEATHER IS EXPECTED IN WAKE OF THE FRONT AS
WELL AS A FAIRLY SHARP SKY CLEARING LINE ALLOWING FOR DECENT
SUNSHINE ACROSS WESTERN AREAS THUR. CHANCE OF RAIN WILL CONTINUE TO
TAPER THUR NIGHT AS THE BOUNDARY FINALLY PUSHES EAST INTO AL. /BK/

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)...

THE LONG TERM WILL BE GENERALLY QUIET AS WE SEE THE
PESKY/SLOW MOVING UPPER LOW DEPART OUR REGION DURING THIS TIME.
WHILE A BIT COOLER/DRIER AIR WILL BE OVER THE REGION FRIDAY...THE
ACTUAL COOL FRONT WILL NOT PUSH THROUGH THE AREA UNTIL SATURDAY WHEN
THE DEEP LAYER NW FLOW OCCURS FROM THE UPPER LOW MOVING MORE TO OUR
EAST. BY LATE WEEKEND AND INTO EARLY NEXT WEEK...MID/UPPER LEVEL
RIDGING WILL SETUP JUST TO OUR WEST AND KEEP THE AREA DRY. TEMPS
WILL BE COOLER THAN WHAT HAS OCCURRED DURING OUR EXTENDED WARM
SPELL...BUT READINGS WILL CONTINUE TO REMAIN ABV AVG FOR LATE MARCH.

AS FOR FORECAST SPECIFICS...HELD ONTO SOME LOW END POPS OVER THE
I-59 CORRIDOR ON FRIDAY WHICH WAS SUPPORTED BY THE EURO/GFS. GUID
TEMPS WERE BASICALLY FOLLOWED (NEAR 80 DEGREES) WITH SOME LOWERING
OF TEMPS IN THE FAR N WHERE THE COOLER LOW LEVEL TEMPS WERE NOTED
(UPPER 70S THERE). FOR THE WEEKEND INTO NEXT WEEK...GUID VALUES WERE
USED FOR LOW TEMPS AS 50S WILL BE THE TYPICAL RANGE FOR THIS PERIOD.
AS FOR HIGHS...USED A BLEND OF THE EURO/GFS WHICH IS GENERALLY A
COUPLE DEGREES COOLER THAN THE GFS MOS FOR SAT-MON. LOOK FOR
READINGS MORE IN THE UPPER 70S DURING THIS TIME AS COOLER NORTHERLY
LOW LEVEL FLOW WILL SUPPORT SUCH READINGS. /CME/

&&

.AVIATION...

VFR CONDS PREVAIL ACROSS MOST AREAS THIS MORNING BUT WILL NOT BE
SURPRISED IF MVFR CIGS IMPACT AT LEAST A FEW OF THE AERODROMES
THROUGH THE EARLY MORNING HOURS. LINE OF RA/+RA AND EMBEDDED TSRA
NEAR MLU ALONG A COLD FRONT WILL PUSH INTO WESTERN PORTIONS OF THE
ARKLAMISS THIS MORNING SHIFTING E THRU THE DAY TODAY. MVFR/OCSNL IFR
CONDS CAN BE XPCTD INVOF THIS ACTIVITY. GENERALLY VFR CONDS WILL
EXIST TODAY OUT AHEAD OF THE RAINS ALTHOUGH A FEW SHOWERS/TSRA WILL
BE MOVING NORTH ACROSS MS AHEAD OF THE FRONT. SFC WINDS WILL BE
ERLY/SERLY AND GUSTY TODAY OUT AHEAD OF THE FRONT...AND WILL SHIFT
BRIEFLY TO WRLY BEHIND THE FRONT BEFORE BECMG S/SERLY ONCE AGAIN.
THE FRONT IS XPCTD TO APPROACH THE MS/AL BORDER BY 12Z THUR. /BK/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       76  56  70  56 / 100 100  74  37
MERIDIAN      83  63  66  60 /  53 100 100  59
VICKSBURG     70  51  71  51 / 100 100  32  13
HATTIESBURG   79  64  67  62 /  78 100 100  47
NATCHEZ       66  50  72  52 / 100 100  30  15
GREENVILLE    71  51  71  53 / 100 100  30  12
GREENWOOD     77  54  70  55 / 100 100  72  24

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH FROM THIS EVENING THROUGH THURSDAY MORNING
     FOR MSZ035-042-043-049-055-056-063>066-072>074.

     FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR MSZ034-040-041-
     047-048-053-054-059>062.

LA...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR LAZ007>009-015-
     016-023>026.

AR...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR ARZ074-075.

&&

BK/CME
Hazardous weather outlook, Mar 21, 5:45 AM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
545 AM CDT WED MAR 21 2012

ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-040-041-047-048-053-
054-059>062-221045-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WASHINGTON-
ISSAQUENA-SHARKEY-WARREN-HINDS-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-
FRANKLIN MS-LINCOLN-
545 AM CDT WED MAR 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL IS EXPECTED TO BEGIN ACROSS THE OUTLOOK AREA THIS
MORNING AS A SLOW MOVING FRONTAL SYSTEM APPROACHES THE REGION.
RAINFALL TOTALS OF 3 TO 5 INCHES WILL BE POSSIBLE THROUGH THE DAY
TODAY...WHICH COULD LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH IS
IN EFFECT THROUGH TONIGHT.

IN ADDITION...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY
AS THE COLD FRONT PUSHES ACROSS THE REGION. THE PRIMARY HAZARD WITH
THIS ACTIVITY WILL BE TORNADOES AND WIND GUSTS BETWEEN 50 AND 60
MPH. THE RISK FOR SEVERE WEATHER SHOULD COME TO AN END LATE THIS
EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THROUGH THE DAY TODAY.

MSZ035-042-043-049-055-056-063>066-072>074-221045-
HUMPHREYS-YAZOO-MADISON MS-RANKIN-SIMPSON-SMITH-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
545 AM CDT WED MAR 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL IS EXPECTED TO BEGIN ACROSS THE OUTLOOK AREA THIS
AFTERNOON AS A SLOW MOVING FRONTAL SYSTEM APPROACHES THE REGION.
RAINFALL TOTALS OF 3 TO 5 INCHES WILL BE POSSIBLE THROUGH TONIGHT...
WHICH COULD LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT
UNTIL EARLY TOMORROW MORNING.

IN ADDITION...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY
AS THE COLD FRONT PUSHES ACROSS THE REGION. THE PRIMARY HAZARD WITH
THIS ACTIVITY WILL BE TORNADOES AND WIND GUSTS BETWEEN 50 AND 60
MPH. THE RISK FOR SEVERE WEATHER SHOULD COME TO AN END EARLY TOMORROW
MORNING FOR AREAS ALONG THE I-59 CORRIDOR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

MSZ018-019-025>033-036>039-044>046-050>052-057-058-221045-
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-LEAKE-
NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-JASPER-CLARKE-
545 AM CDT WED MAR 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

HEAVY RAINFALL IS EXPECTED TO BEGIN ACROSS THE OUTLOOK AREA
THIS MORNING AS A SLOW MOVING FRONTAL SYSTEM APPROACHES THE REGION.
RAINFALL TOTALS OF 1 TO 3 INCHES WILL BE POSSIBLE THROUGH THE DAY
TODAY AND INTO TONIGHT...WHICH COULD LEAD TO PONDING OF WATER IN LOW
LYING AND POOR DRAINAGE AREAS. THE HEAVY RAINS SHOULD COME TO AN END
TOMORROW MORNING.

IN ADDITION...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE
THIS AFTERNOON AND TONIGHT FOR AREAS GENERALLY ALONG AND SOUTH OF
I-20 AS THE COLD FRONT PUSHES ACROSS THE REGION. THE PRIMARY HAZARD
WITH THIS ACTIVITY WILL BE TORNADOES AND WIND GUSTS BETWEEN 50 AND 60
MPH. THE RISK FOR SEVERE WEATHER SHOULD COME TO AN END EARLY TOMORROW
MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TODAY AND TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

BK

In the hours before

Special weather statement, Mar 21, 7:27 AM CDT, 1 hour 15 minutes before
LAZ024-211255-
CATAHOULA LA-
727 AM CDT WED MAR 21 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
727 AM CDT WED MAR 21 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 6 MILES SOUTHWEST OF LARTO AT 727 AM CDT...MOVING NORTH AT 45
MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHERN CATAHOULA PARISH SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3131 9201 3160 9202 3180 9198 3175 9172
      3163 9176 3164 9176 3164 9179 3160 9183
      3154 9179 3146 9181 3150 9184 3149 9186
      3142 9186 3140 9183 3136 9186 3128 9187
      3129 9193 3125 9194 3128 9203
TIME...MOT...LOC 1227Z 193DEG 39KT 3135 9196

JA
Special weather statement, Mar 21, 8:42 AM CDT, 0 minutes before
LAZ024-026-211410-
CONCORDIA LA-CATAHOULA LA-
842 AM CDT WED MAR 21 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
842 AM CDT WED MAR 21 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES EAST OF NEW ERA AT 842 AM CDT...MOVING NORTH AT 50
MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN EASTERN CATAHOULA AND NORTHWESTERN CONCORDIA PARISHES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3184 9184 3179 9157 3176 9155 3127 9168
      3132 9188
TIME...MOT...LOC 1342Z 195DEG 45KT 3139 9175

JA

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 9:42 AM CDTSevere Thunderstorm WarningJANAdams40 min
Mar 21, 10:10 AM CDTSpecial Weather StatementJANJefferson60 min
Mar 21, 10:18 AM CDTSevere Thunderstorm WarningJANFranklin, Jefferson42 min
Mar 21, 10:20 AM CDTAreal Flood WarningJANAdams3 hr
Mar 21, 10:24 AM CDTTornado WarningJANJefferson27 min
Mar 21, 10:29 AM CDTTornado WarningJANClaiborne, Jefferson40 min
Mar 21, 10:35 AM CDTSevere Thunderstorm WarningJANFranklin, Lincoln55 min
Mar 21, 10:48 AM CDTSevere Thunderstorm WarningJANWarren57 min
Mar 21, 10:55 AM CDTTornado WarningJANClaiborne, Warren33 min
Mar 21, 11:05 AM CDTSpecial Weather StatementJANCopiah45 min
Mar 21, 11:17 AM CDTSevere Thunderstorm WarningJANCopiah58 min
Mar 21, 11:25 AM CDTSpecial Weather StatementJANHinds60 min
Mar 21, 11:32 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Yazoo58 min
Mar 21, 11:34 AM CDTSpecial Weather StatementJANLawrence31 min
Mar 21, 11:40 AM CDTSpecial Weather StatementJANHinds60 min
Mar 21, 11:44 AM CDTSpecial Weather StatementJANLincoln31 min
Mar 21, 12:05 PM CDTSevere Thunderstorm WarningJANYazoo55 min
Mar 21, 12:09 PM CDTSevere Thunderstorm WarningJANLawrence51 min
Mar 21, 12:14 PM CDTSpecial Weather StatementJANForrest61 min
Mar 21, 12:20 PM CDTSpecial Weather StatementJANMadison60 min
Mar 21, 12:38 PM CDTSevere Thunderstorm WarningJANMarion37 min
Mar 21, 12:42 PM CDTSpecial Weather StatementJANRankin58 min
Mar 21, 12:56 PM CDTSpecial Weather StatementJANYazoo29 min
Mar 21, 1:10 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Lamar, Marion65 min
Mar 21, 1:18 PM CDTSpecial Weather StatementJANHinds52 min
Mar 21, 1:26 PM CDTSpecial Weather StatementJANMadison49 min
Mar 21, 1:29 PM CDTSpecial Weather StatementJANSimpson, Smith61 min
Mar 21, 1:55 PM CDTSpecial Weather StatementJANRankin50 min
Mar 21, 2:05 PM CDTTornado WarningJANRankin21 min
Mar 21, 2:21 PM CDTSpecial Weather StatementJANScott59 min
Mar 21, 2:25 PM CDTTornado WarningJANScott30 min
Mar 21, 2:37 PM CDTSevere Thunderstorm WarningJANForrest, Lamar53 min
Mar 21, 2:47 PM CDTTornado WarningJANForrest, Lamar16 min
Mar 21, 3:03 PM CDTRiver Flood WarningJANAttala, Holmes8 days
Mar 21, 3:22 PM CDTSpecial Weather StatementJANNeshoba, Winston58 min
Mar 21, 3:28 PM CDTTornado WarningJANForrest, Jones, Lamar44 min
Mar 21, 3:32 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee, Winston58 min
Mar 21, 4:24 PM CDTSpecial Weather StatementJANClay, Oktibbeha61 min
Mar 21, 4:45 PM CDTSpecial Weather StatementJANCovington45 min
Mar 21, 5:06 PM CDTSevere Thunderstorm WarningJANCovington, Jones39 min
Mar 21, 5:09 PM CDTTornado WarningJANJones36 min
Mar 21, 5:22 PM CDTFlash Flood WarningJANHinds, Madison, Rankin113 min
Mar 21, 5:34 PM CDTTornado WarningJANJasper44 min
Mar 21, 6:34 PM CDTFlash Flood WarningJANForrest, Lamar116 min
Mar 21, 7:27 AM CDTSpecial Weather StatementJANCatahoula28 min
Mar 21, 7:29 AM CDTTornado WarningJANCatahoula, Concordia46 min
Mar 21, 9:03 AM CDTTornado WarningJANCatahoula, Franklin42 min
Mar 21, 9:38 AM CDTSevere Thunderstorm WarningJANRichland41 min
Mar 21, 9:49 AM CDTFlash Flood WarningJANFranklin, Richland116 min
Mar 21, 9:51 AM CDTSpecial Weather StatementJANTensas44 min
Mar 21, 12:47 PM CDTAreal Flood WarningJANEast Carroll, Franklin, Madison, Morehouse, Richland, West Carroll12 hr

Nearby

Special Weather Statements in Louisiana, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.